Alert archive / Georgia / Flash Flood Warnings in 2024

Flash Flood Warning 68, NWS Tallahassee, FL

August 2, 2024Thomas County, Georgia

NWS Tallahassee, FL issued this flash flood warning at Aug 2, 2024, 11:17 AM EDT for Thomas County, Georgia. It was in force for 118 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2024, 11:17 AM EDT (15:17 UTC)
Expired
Aug 2, 2024, 1:15 PM EDT
In force
118 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

County Thomas County, GA

The radar

The Tallahassee radar (KTLH), 62 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 11:30 AM EDTFLASH FLOOD1 Ene Thomasville, GA911 dispatch reported several road closures due to water around Thomasville. One such location was near the intersection of Remmington Ave and Ben Grace Dr.
Aug 2, 11:30 AM EDTFLASH FLOOD1 Ese Thomasville, GA911 dispatch reported several road closures due to water around Thomasville. One of those locations was at 609 Smith Ave near Bennett Street.
Aug 2, 11:30 AM EDTFLASH FLOOD1 W Thomasville, GA911 dispatch reported several road closures due to water around Thomasville. One such location was near the intersection of MLK Jr. Drive and Wolf Street.
Aug 2, 11:30 AM EDTFLASH FLOOD2 Ene Thomasville, GA911 dispatch reported several road closures due to water around Thomasville. One such location was near the intersection of Clanton St and Margaret St.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 3.3 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2024-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1864 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2024-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1864 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
869 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

317 
WGUS52 KTAE 021517
FFWTAE
GAC275-021715-
/O.NEW.KTAE.FF.W.0068.240802T1517Z-240802T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
1117 AM EDT Fri Aug 2 2024

The National Weather Service in Tallahassee has issued a

* Flash Flood Warning for...
  Central Thomas County in south central Georgia...

* Until 115 PM EDT.

* At 1117 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 2.5 inches 
  are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Thomasville, Newark, Dillon and Thomasville Municipal A/P.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3090 8395 3091 8390 3090 8387 3088 8385
      3087 8385 3085 8386 3082 8389 3080 8390
      3077 8395 3078 8405 3079 8408 3083 8408
      3086 8407 3088 8408 3090 8408 3089 8406
      3089 8404 3090 8400

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
071 
WGUS72 KTAE 021714
FFSTAE

Flash Flood Statement
National Weather Service Tallahassee FL
114 PM EDT Fri Aug 2 2024

GAC275-021724-
/O.EXP.KTAE.FF.W.0068.000000T0000Z-240802T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Thomas GA-
114 PM EDT Fri Aug 2 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 115 PM EDT THIS AFTERNOON FOR 
CENTRAL THOMAS COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3090 8395 3091 8390 3090 8387 3088 8385
      3087 8385 3085 8386 3082 8389 3080 8390
      3077 8395 3078 8405 3079 8408 3083 8408
      3086 8407 3088 8408 3090 8408 3089 8406
      3089 8404 3090 8400

$$

DR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 6:45 AM EDT, 4 hours 32 minutes earlier.

Area forecast discussion, Aug 2, 6:45 AM EDT, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
645 AM EDT Fri Aug 2 2024

...CONTINUE TO MONITOR THE DEVELOPMENT AND EVOLUTION OF A
TROPICAL CYCLONE IN THE FAR EASTERN GULF THIS WEEKEND...

...New AVIATION...

.NEAR TERM...
(Today and tonight)
Issued at 421 AM EDT Fri Aug 2 2024

An upper level high will be retreating to the west through the day
as an upper level trough will be pushing south, weakening the ridge.
This will allow for showers and thunderstorms to develop late this
morning into the afternoon hours. Convective coverage will be
scattered at best, with the highest chances within the FL Big Bend
along and south of I-10 towards the I-75 Corridor with PoPs ranging
from 50-60 percent. The WPC has placed the areas east of the Albany-
Panama City line in a Marginal (1 of 4) risk for Excessive Rainfall
for today. This is due to an already saturated ground, and any
storms that may develop could produce heavy rainfall that could lead
to localized flooding.

The heat will also be a concern this afternoon. Highs will be in the
mid to upper 90s, however with dew points in the mid to upper 70s,
heat indices are forecast to again reach advisory criteria (above
108 degrees). A Heat Advisory will be in effect from 11AM EDT
through 8PM EDT today. There may be isolated locations that could
have indices reach above 113 degrees (which would indicate excessive
heat) however, confidence is low. If outside today, have a way to
keep cool, take plenty of breaks, and drink water.

&&

.SHORT TERM...
(Saturday and Saturday night)
Issued at 421 AM EDT Fri Aug 2 2024

Saturday afternoon and evening should feature a pretty robust
round of thunderstorms. A mid-latitude upper trough will be
digging south from the Great Lakes and Ohio Valley regions,
pushing a cold front southward through central Alabama and
Georgia. With this added focus against the backdrop of moderate to
strong instability and a seasonably very moist air mass, we should
see small clusters of thunderstorms pushing across the landscape.
Frequent lightning and isolated damaging wind gusts will be the
main threats.

Am expecting that many of our counties will again qualify for a
Heat Advisory, with highest confidence along the I-10 corridor.

&&

.LONG TERM...
(Sunday through Thursday)
Issued at 421 AM EDT Fri Aug 2 2024

The main focus of the forecast continues to zero in on a tropical
cyclone that is likely to be moving northward through the far
eastern Gulf on Sunday.

Since this time yesterday, guidance has trended toward a more
progressive tropical cyclone, thanks to more southward digging of
an upper trough that is currently over the Upper and Mid-
Mississippi Valley region. The guidance envelope is becoming more
tightly clustered, with consensus now showing a track that would
take the center of a developing and strengthening tropical
cyclone (TC) through the Straits of Florida, followed by a more
northward then perhaps northeastward turn off the west coast of
Florida. Landfall could occur sometime between late Sunday and
early Monday just about anywhere from Apalachicola to the Tampa
Bay area, with the Nature Coast in the middle of this broad area.
The latest NHC Tropical Weather Outlook mentions that Tropical
Storm Watches or Warnings could be required for portions of
Florida later today. Keep in mind that the TC will be
strengthening as it moves north, so the further north that it gets
before landfall, the better of a shot that it has to attain
hurricane status.

Yesterday at this time, a cluster of guidance was pointing to a
stalled or meandering TC over the northeast Gulf. Thankfully,
this now looks much less likely, with the TC instead appearing
likely to make slow but steady north and northeast progress after
making its closest pass to our region. This lessens the likelihood
of the incredible rainfall totals that were mentioned in this
discussion yesterday morning. Still, any TC, even a tropical
storm, carries potential for heavy flooding rain. We will be most
concerned with heavy flooding rain along and to the right of where
the center moves. To the west, the upper trough dipping down from
the north should push some drier air in the 700-300 mb layer
south through Alabama and into the FL Panhandle on Sunday, which
should limit the extent of heavy rain left of the TC storm core.
See the hydro section below for more flood-related insight.

Once the tropical cyclone exits our weather picture on Tuesday or
Wednesday, the 500 mb subtropical ridge axis will expand eastward
from the Southwest U.S. across the Southeast States. After a
temporary cloud/rain-induced break in the heat on Sunday and
Monday, hot weather will return on Tuesday and strengthen its
grip on Wednesday and Thursday. Mid-level high pressure will
reduce the coverage of cooling thunderstorms. Highs in the upper
90s are forecast for most inland areas on Wednesday and Thursday,
especially from the Flint and Apalachicola Rivers westward. In
fact, some statistical guidance shows highs of 100+ degrees in
places like Dothan, Albany, and Marianna. Where these
temperatures overlap with dewpoints of about 75+ degrees, we could
see heat index values that reach or exceed our Excessive Heat
Warning criteria of 113F or higher.

&&

.AVIATION...
(12Z TAFS)
Issued at 644 AM EDT Fri Aug 2 2024

Light isolated showers and thunderstorms will be possible this
morning. Scattered showers and thunderstorms will be possible this
afternoon, which could create MVFR conditions if the storms move
over the terminals. Likely locations will be ECP, TLH, and VLD.
Otherwise, VFR conditions expected throughout the term with light
westerly/southwesterly winds. At the end of the term, low cigs may
be possible around ABY approaching 12z Saturday.

&&

.MARINE...
Issued at 421 AM EDT Fri Aug 2 2024

Through Saturday evening, a high pressure ridge extending from the
Atlantic across the eastern Gulf will support only light and
gentle breezes over the waters. On Sunday, a tropical storm is
likely to move north through the far eastern Gulf, most likely
making landfall on Sunday night along the Nature Coast. Look for
deteriorating conditions on Sunday. As the tropical cyclone exits
off to the northeast on Monday and Tuesday, moderate to fresh
westerly breezes will prevail.

&&

.FIRE WEATHER...
Issued at 421 AM EDT Fri Aug 2 2024

Minimal fire weather concerns are forecast. The main concern is the
heat as heat index values will be within advisory criteria for the
next few days. Winds will be light and dispersions are forecast to
be fair to moderate through the term. Although, high dispersions may
be possible for Coffee, Dale, and Henry counties in Alabama, as
well as clipping Quitman County Georgia this afternoon.

&&

.HYDROLOGY...
Issued at 421 AM EDT Fri Aug 2 2024

Today and Saturday will see the common summertime threat of
locally torrential rainfall rates beneath the core of strong
thunderstorms. This will lead to local-scale runoff issues and
isolated flash flooding, especially in urban and poor drainage
areas. The threat may be greater on Saturday than today, given the
added focus of a cold front sagging southward out of central
Alabama and Georgia.

More widespread flooding issues could develop along and to the
right of the track of a tropical cyclone that is likely to make
landfall somewhere between about Apalachicola and the Tampa Bay
area late Sunday or Sunday night. The latest rainfall forecast
from Sunday through Tuesday shows fairly widespread 4-7 inch
totals, though localized double-digit amounts are within reach.
Our easternmost counties along the Suwannee Valley and the Nature
Coast will be at greatest risk for higher-end rain amounts. Any
amount of rain that approaches double digits would be significant
and lead to considerable flash flooding.

Several of our smaller river basins are running well above normal
flows for this time of year, including the Sopchoppy. Even the
mainstem Ochlockonee and Withlacoochee Rivers are above normal
and would be vulnerable to at least minor river flooding, if not
much higher, depending on the eventual track of the system. Remain
focused on the overall vulnerability to flash flooding and
riverine flooding in our region. That threat is much higher than
normal for this time of year.

Of course, storm surge will be highly dependent on track,
strength, and size of the tropical cyclone. As these details get
further resolved, we will finally be able to bring potential
storm surge scenarios into focus.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   94  77  94  75 /  50  20  70  50
Panama City   93  80  92  77 /  40  20  60  40
Dothan        97  77  95  74 /  20  10  60  40
Albany        96  77  94  74 /  30  10  70  50
Valdosta      95  76  96  75 /  50  20  60  50
Cross City    94  75  94  75 /  50  20  70  50
Apalachicola  91  80  90  78 /  40  20  50  50

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory from 11 AM EDT /10 AM CDT/ this morning to 8 PM
     EDT /7 PM CDT/ this evening for FLZ007>019-026>029-034-108-
     112-114-115-118-127-128-134.

GA...Heat Advisory from 11 AM this morning to 8 PM EDT this evening
     for GAZ120>131-142>148-155>161.

AL...Heat Advisory from 10 AM this morning to 7 PM CDT this evening
     for ALZ065>069.

GM...None.
&&

NEAR TERM...Montgomery
SHORT TERM...Haner
LONG TERM....Haner
AVIATION...Montgomery
MARINE...Haner
FIRE WEATHER...Montgomery
HYDROLOGY...Haner

In the hours before

Special weather statement, Aug 2, 8:23 AM EDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
823 AM EDT Fri Aug 2 2024

GAZ129-146>148-021315-
Berrien GA-Tift GA-Colquitt GA-Cook GA-
823 AM EDT Fri Aug 2 2024

...STRONG THUNDERSTORMS WILL IMPACT COOK...NORTHERN BERRIEN...EASTERN
COLQUITT AND TIFT COUNTIES THROUGH 915 AM EDT...

At 823 AM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Unionville, or near Tifton, moving south at 20
mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tifton, Adel, Sparks, Enigma, Omega, Norman Park, Lenox, Alapaha,
Unionville, Phillipsburg, Berlin, Ellenton, Reed Bingham State Park,
Eldorado, Gladys, Massee, Greggs, Glory, Flat Ford, and Harding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3105 8350 3105 8354 3108 8357 3104 8357
      3103 8362 3133 8377 3132 8376 3133 8365
      3142 8365 3156 8345 3155 8342 3154 8340
      3148 8338 3147 8319 3144 8314 3140 8314
      3139 8312 3137 8311
TIME...MOT...LOC 1223Z 337DEG 16KT 3141 8349

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

55-SCHOLL
Special weather statement, Aug 2, 8:30 AM EDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
830 AM EDT Fri Aug 2 2024

FLZ012>014-112-021315-
Coastal Bay FL-Inland Bay FL-Calhoun FL-Inland Gulf FL-
830 AM EDT Fri Aug 2 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GULF...BAY AND
SOUTHWESTERN CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA THROUGH 915
AM EDT/815 AM CDT/...

At 829 AM EDT/729 AM CDT/, Doppler radar was tracking a strong
thunderstorm 11 miles northeast of Lynn Haven, moving southeast at 15
mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Springfield,
Hiland Park, Tyndall Air Force Base, Parker, St Andrews State Park,
Southport, Cedar Grove, Singer Road, Dirego Park, Beacon Beach,
College Station, Gulf Resort Beach, Bayou George, West Panama City,
Camp Flowers, and Bahama Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3036 8588 3044 8557 3044 8549 3046 8549
      3050 8533 3015 8520 2998 8566 3013 8591
TIME...MOT...LOC 1229Z 336DEG 12KT 3038 8554

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

55-SCHOLL
Special weather statement, Aug 2, 9:15 AM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
915 AM EDT Fri Aug 2 2024

GAZ127-129-131-146>148-021400-
Berrien GA-Tift GA-Worth GA-Colquitt GA-Irwin GA-Cook GA-
915 AM EDT Fri Aug 2 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL COOK...SOUTHWESTERN
IRWIN...NORTHWESTERN BERRIEN...EASTERN COLQUITT...TIFT AND
SOUTHEASTERN WORTH COUNTIES THROUGH 1000 AM EDT...

At 915 AM EDT, Doppler radar was tracking a strong thunderstorm near
Omega, or near Tifton, moving south at 5 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tifton, Adel, Moultrie, Sparks, Enigma, Omega, Norman Park, Lenox,
Unionville, Phillipsburg, Ellenton, Reed Bingham State Park,
Eldorado, Scooterville, Massee, Flat Ford, Harding, Wagon Wheel,
Vanceville, and Cook Co A/P.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3132 8386 3157 8340 3126 8322 3111 8347
      3107 8368
TIME...MOT...LOC 1315Z 349DEG 5KT 3137 8354

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

55-SCHOLL
Special weather statement, Aug 2, 9:19 AM EDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
919 AM EDT Fri Aug 2 2024

FLZ010-012-013-108-112-021400-
Coastal Bay FL-Inland Bay FL-Calhoun FL-South Walton FL-
Washington FL-
919 AM EDT Fri Aug 2 2024

...A STRONG THUNDERSTORM WILL IMPACT BAY...SOUTHWESTERN CALHOUN...
SOUTH CENTRAL WALTON AND SOUTHERN WASHINGTON COUNTIES IN THE
PANHANDLE OF FLORIDA THROUGH 1000 AM EDT/900 AM CDT/...

At 919 AM EDT/819 AM CDT/, Doppler radar was tracking a strong
thunderstorm 7 miles north of Lynn Haven, moving southeast at 5 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Santa Rosa
Beach, Springfield, Hiland Park, Ebro, Southport, Fountain, Seminole
Hills, Cedar Grove, Singer Road, Dirego Park, College Station, Gulf
Resort Beach, Blue Mountain Beach, Bayou George, West Panama City,
and Camp Flowers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3034 8626 3053 8543 3043 8528 3020 8530
      3020 8539 3015 8539 3017 8598
TIME...MOT...LOC 1319Z 314DEG 5KT 3035 8567

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

55-SCHOLL
Special weather statement, Aug 2, 9:59 AM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
959 AM EDT Fri Aug 2 2024

FLZ008-010-012-108-112-021500-
Coastal Bay FL-Central Walton FL-Inland Bay FL-South Walton FL-
Washington FL-
959 AM EDT Fri Aug 2 2024

...STRONG THUNDERSTORMS WILL IMPACT BAY...SOUTHERN WALTON AND
SOUTHERN WASHINGTON COUNTIES THROUGH 1100 AM EDT/1000 AM CDT/...

At 959 AM EDT/859 AM CDT/, Doppler radar was tracking a cluster of
strong thunderstorms 12 miles northwest of Panama City Beach, moving
southeast at 5 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Santa Rosa
Beach, Springfield, Hiland Park, Tyndall Air Force Base, Parker,
Freeport, Ebro, Allanton, Dirego Park, College Station, Gulf Resort
Beach, Blue Mountain Beach, West Panama City, Seaside, Bahama Beach,
and Bennett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3046 8639 3046 8638 3041 8638 3038 8633
      3042 8631 3040 8623 3043 8626 3043 8625
      3038 8612 3044 8616 3047 8613 3048 8624
      3058 8544 3037 8539 3003 8539 2996 8561
      3022 8605 3031 8639
TIME...MOT...LOC 1359Z 333DEG 5KT 3038 8594

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

55-SCHOLL
Special weather statement, Aug 2, 10:33 AM EDT, 44 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1033 AM EDT Fri Aug 2 2024

FLZ017-GAZ157-158-021515-
Leon FL-Grady GA-Thomas GA-
1033 AM EDT Fri Aug 2 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LEON...SOUTHEASTERN
GRADY AND SOUTHWESTERN THOMAS COUNTIES THROUGH 1115 AM EDT...

At 1033 AM EDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Thomasville, moving southeast at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Thomasville, Thomasville Municipal A/P, Moncrief, Dillon, Rocky Hill,
Eason, Reno, Dawesville, Pine Park, Newark, Pasco, Beachton, Metcalf,
and Princes Still.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3069 8387 3067 8392 3067 8401 3063 8401
      3061 8404 3062 8417 3065 8423 3070 8429
      3077 8430 3089 8410 3093 8400 3093 8390
      3087 8384 3078 8383
TIME...MOT...LOC 1433Z 298DEG 9KT 3078 8410

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

97-OLIVER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 8:23 AM EDTSpecial Weather StatementTAEBerrien, Cook, Tift52 min
Aug 2, 8:52 AM EDTAreal Flood AdvisoryTAEBerrien, Colquitt, Cook, Irwin, Tift, Worth113 min
Aug 2, 9:15 AM EDTSpecial Weather StatementTAECook, Tift45 min
Aug 2, 10:33 AM EDTSpecial Weather StatementTAEThomas42 min
Aug 2, 11:01 AM EDTAreal Flood AdvisoryTAEThomas16 min
Aug 2, 2:37 PM EDTSpecial Weather StatementTAEBaker, Mitchell38 min
Aug 2, 3:08 PM EDTHeat AdvisoryTAEBerrien, Brooks, Cook, Decatur, Grady, Lanier and 3 more28 hr
Aug 2, 3:15 PM EDTSpecial Weather StatementTAEDecatur45 min

Nearby

Flash Flood Warnings in Georgia, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.